# SDR DXTA200601482

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,125 hours, 3,164 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WITH EQUAL AMOUNT OF PRESSURE APPLIED TO THE BRAKES PEDALS, AIRCRAFT PULLS TO THE LEFT.  AIRCRAFT RESPONDS THE SAME WITH LEFT SIDE OR RIGHT SIDE BRAKE APPLICATION.  PILOT OR COPILOT BRAKE APPLICATION.  PERFORMED POWER BRAKE SYSTEM FUNCTIONAL TEST WITH SATISFACTORY RESULTS.  TEST PRESSURE ARE WITHIN ALLOWABLE LIMITS.  BLED BRAKES AND SERVICED HYDRAULIC RESERVOIR.  PERFORMED TAXI TEST.  TAXI TEST FOUND TO BE NORMAL.  MAINTENANCE PERFORMED IAW THE CESSNA 750 M/M CHAPTER 32-42-00.
